Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Used cream for external hemorrhoid and started bleeding. Feeling dizzy. Should I consult a doctor?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
Hi I'm fairly certain I have what is an external hemorrhoid. it developed about 3 days ago and i have been using topical creams on it. I believe it recently burst or appears raw and is bleeding fairly profusely for the past 4 hours. It is basically dripping constantly. I think there is also an XXXXXXX one but not sure if that is bleeding. Feeling slightly dizzy. Wondering if I should go to a hospital now or wait until the morning to see a regular doctor? It is 1030pm here... Thanks!
Posted Mon, 25 Feb 2013 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 36 hours later
Hi and thanks for contacting healthcaremagic
First of all sorrry for the delay inview of technical problems
Bleeding external hemorrhoids is a common problem and it usually settles out in a day or two. Hemorrhoids are dilated vessels which develop due to straining or loss of supporting fat tissue.
If it is too profuse or disturbing you should contact a surgeon. Otherwise use stool softeners and sitz bath. Soft stools with no straining reduce the risk of bleeding and sitz bath soothens the area. You could also apply some hemorrhoidal creams.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor